| Model Number |
E162 |
| Medical Device Problem Codes |
Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
01/13/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) delivered several rounds of anti-tachycardia pacing (atp) and six shocks in the span of eight episodes of what appeared to be atrial fibrillation (af) with rapid ventricular response (rvr).Technical services (ts) was contacted and recommended possible reprogramming options.This icd remains in service.No additional adverse patient effects were reported.